# SDR DALA1201661706

- Difficulty date: January 13, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 47,739 hours, 13,312 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: 140T298210
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LWR CHANNEL P/N 140T2982-10 FOUND WITH EXISTING REPAIR ANGLE CHAFED & EXCEED LIMITS AS PER SRM.  DAMAGED CHANNEL P/N 140T2982-10 REMOVED & REPLACED WITH NEW CHANNEL BY FABRICATION IAW BOEING B767 DWG 140T2982 REV C.
